Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
gamma globulin infusion therapy
Posted by: Olwen
Date: July 29, 2001 11:43 PM

Can you tell me if there are any recorded cases of people who are receiving gamma globulin infusion therapy who have experience any unusual side effects? If so please state what they were.

RE: gamma globulin infusion therapy
Posted by: Ron Kennedy, M.D.
Date: July 30, 2001 3:03 AM

There are occasional mild and self-limiting reactions to IVGG: Fever and muscle aches and pains, headache, nausea and vomiting, dizziness, tachycardia, These occur in less than 5% of all cases. Rarely, there is a severe allergic reaction (less than 0.1%). This can be handled at the time of the reaction with IM or IV epinephrin.




This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(273 words)